# SDR SWAA2025031794500

- Difficulty date: February 9, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AT RT WING 2025-113037<[01] PERFORMED PERMANENT REPAIR ON LOCATED STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AT RT WING IAW B737-700 25-157-00374-WIP1; CORRECTED STEP 1. PERFORMED PERMANENT REPAIR ON LOCATED STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AT RT WING IAW B737-700 EA NO. 25-157-00374-WIP1 REV A;  PERFORMED PERMANENT REPAIR ON LOCATED STRINGER 8 INTERNAL AREA FUEL TANK LOCATED BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AT RT WING IAW B737-700 EA NO. 25-157-00374-WIP1 REV A;
